# SDR DALA2020012973593

- Difficulty date: June 14, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,428 hours, 21,709 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON LOWER SKATE ANGLE SUPPORT CRACKED. REMOVED DAMAGED ANGLE ANDINSTALLED NEW ANGLE. REF: B757 SRM 54-51-02.
